# SDR 20001130SH005

- Difficulty date: January 3, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- Aircraft time: 36,248 hours, 28,208 cycles
- Engine: Pwa JT8D9
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

MKE - FLT 279 - DURING TAKEOFF ROLL, RIGHT ENGINE HAD A COMPRESSOR SURGE.  DISCONTINUED TAKEOFF.  MTC INSPECTED INLETS AND EXHAUST, NO DEFECTS NOTED.  MTC THEN RAN ENGINE.  NO ABNORMAL INDICATIONS NOTED.  (X)
